# SDR REXA2016012900170

- Difficulty date: January 29, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND SILL STRIKER IS BENT ON AFT UP PER EDGE OF DOOR CUT OUT.  REPAIRED PAX DOOR AFT UPPER EDGE SEAL STRIKER IAW REO 670-25-22-001 REPAIR TYPE 1.  SEE JC 81517411 OP 105 FOR WORK PERFORMED.
